# SDR 98ZZZX3523

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- System (JASC): 3425 · Integrated Flight System
- Part: Breaker
- Condition: Tripped
- Location: Fdr System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW/TYS - FLT 371 -  IN CRUISE, AFTER TAKEOFF, CREW EXPERIENCED A LOUD HUM IN THE INTERCOM.  APPROX 45 MINUTES INTO FLIGHT, SERVICE LIGHTS CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  APPROX 10 MINUTES LATER, CREW RECEIVED AN FDR FAIL CAS MESSAGE AND FDR C/B TRIPPED.  WHILE ATTEMPTING TO RESET C/B, GPWS CIRCUIT BREAKER TRIPPED WITH A CORRESPONDING CAS MESSAGE.  MAINTENANCE CONTROL ADVISED CREW TO DIVERT TO HOT WHERE THE AIRCRAFT COULD BE INSPECTED.  ACFT LANDED IN HOT WITHOUT INCIDENT.  MAINT INSPECTED ACFT AND COULD NOT FIND ANY SIGNS OF DAMAGE, FAILURE, OR FAULT.  ALL MESSAGES WERE CLEARED.  MAINT CLEANED CONNECTORS AND PERFORMED TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  ACFT RELEASED TO REVENUE SERVICE.  (X)
